default-icon
Vitamin d3
Recently my doctor prescribed vitamin d3 60K tablet once in a week, but after 2,3 days (after taking dose) i have gas problem in stomach. My Q is how to reduce vitamin d3 side effects. Pls suggest
18610 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hello There. i can understand your concern, but d3 must 60k is a chewable tablet and usually doesn't cause any gastritis issue, you can take that and also instead of taking tablets go for vitamin d3 injections. in. uprise d3 6L is one such injection, in tablets you will be getting 60,000 International Units, but in injection, you will get 6 lakh International Units. the injection will be economical also for you as compared to the tablets. best regards, dr. Anil Kumar Jain
Answered
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +112
Consult with a doctor
Online now
Vitamin D3 does not usually cause any gas problems Please don't worry
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Hi there....vitamin d3 doesn't cause any any gastritis symptoms. It must be the preservatives used in the drug or the drug formulation (capsule). Or it could have been idiopathic. Try avoiding spicy foods, oily foods for the next few weeks. You can take pantoprazole 40mg, half hour before breakfast for 2wks. Also do not starve yourself for too long. Try having frequent short meals (4-5) instead of 3 big meals. Even after this if you still have the problem, you can consult a general surgeon for further evaluation.
Answered
Flag this Answer
Flag this answer
3/4 people found this helpful
Was this answer helpful?

This question featured in :

Can vitamins make you dizzy Vitamin d3 side effects Calcium and vitamin d3
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.